# SDR HNAA2022010400026

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E893033 - CORROSION IN GALLEY AREA ON CENTER GUSSET AT FRAME 22 ...  REMOVED AND REPLACED CENTER GUSSET AT FRAME 22 IAW EMB 145 SRM 51-40-02
